q-Matrix Polynomials in Several Variables


FILOMAT, vol.29, no.9, pp.2059-2067, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 9
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1509059c
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2059-2067


In the present paper, we define q-matrix polynomials in several variables which reduces Chan-Chyan-Srivastava and Lagrange-Hermite matrix polynomials in [6]. Then several results involving generating matrix functions for these matrix polynomials are derived.